International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 23 |Article ID 967678 | https://doi.org/10.1155/S0161171200000508

T. Riedel, Maciej Sablik, "On a functional equation related to a generalization of Flett's mean value theorem", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 967678, 5 pages, 2000. https://doi.org/10.1155/S0161171200000508

On a functional equation related to a generalization of Flett's mean value theorem

Received24 Nov 1997
Revised10 Jun 1998

Abstract

In this paper, we characterize all the functions that attain their Flett mean value at a particular point between the endpoints of the interval under consideration. These functions turn out to be cubic polynomials and thus, we also characterize these.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views86
Downloads617
Citations